MathSciNet Relay Station
MathSciNet bibliographic data
MR2084705 34C23 (34A37 92D25)
Hui, Jing; Chen, Lan Sun Existence of positive periodic solution of periodic time-dependent predator-prey system with impulsive effects. Acta Math. Sin. (Engl. Ser.) 20 (2004), no. 3, 423–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement